# SDR ASAA2013062095240

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,683 hours, 6,745 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939AS
- Part serial: 00072175
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 39,185 hours, 19,081 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT COMMAND B BUTTON WILL NOT ILLUMINATE AUTOPILOT FUNCTIONS NORMALLY.  ACFT GROUNDED. REPLACED MASTER CONTROL PANEL IAW AMM TASK 22-11-34-400-801/22-11-34-000-801. PERFORMED MASTER CONTROL PANEL INSTALLATION TEST IAW AMM TASK 22-11-34-74-801.
